Some unconventional problems in number theory

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)71-80
Number of pages10
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume33
Issue number1-2
DOIs
Publication statusPublished - Mar 1979

Fingerprint

Number theory

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Some unconventional problems in number theory. / Erdős, P.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 33, No. 1-2, 03.1979, p. 71-80.

Research output: Contribution to journalArticle

@article{66a3c3fb695842b9be27eb525de5c7e7,
title = "Some unconventional problems in number theory",
author = "P. Erdős",
year = "1979",
month = "3",
doi = "10.1007/BF01903382",
language = "English",
volume = "33",
pages = "71--80",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - Some unconventional problems in number theory

AU - Erdős, P.

PY - 1979/3

Y1 - 1979/3

UR - http://www.scopus.com/inward/record.url?scp=34250267794&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250267794&partnerID=8YFLogxK

U2 - 10.1007/BF01903382

DO - 10.1007/BF01903382

M3 - Article

AN - SCOPUS:34250267794

VL - 33

SP - 71

EP - 80

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -